# SDR R61A201809200972

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, WASTE ACCESS DOOR BETWEEN FRAMES 88-89 STRINGER 24R-27R HAS CORROSION ON INTERNAL SIDE WHERE BONDING WIRE IS ATTACHED. REMOVED AND INSTALLED NEW WASTE ACCESS DOOR, BOND CHECK GOOD IAW AMM 53-03-60. MM HG4-736 DD 8-15-19.
